# SDR CALA2022112303208

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 64,589 hours, 22,272 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORM EA 5310-04554 REV B OP 006 REF.  ACCOMPLISHED EA 5310-04554 REV."B" OP-006,NO CRACKS,CONFIGURATIO N "A" ON JOB CARD SEQ#1433 WORK
